MAUDE Adverse Event Report: ARTHREX, INC. 2-0 SUTURETAPE MENISCUS REPAIR NEEDLES; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. 2-0 SUTURETAPE MENISCUS REPAIR NEEDLES; POLYETHYLENE SYNTHETIC SUTURE
Model Number 2-0 SUTURETAPE MENISCUS REPAIR NEEDLES
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 23-mar-2026, it was reported by a sales representative via email that an ar-7523 mini suture tape meniscus repair needle would not advance past the curve of an ar-7900 zonenavigator system handle.The issue was discovered during a meniscal repair procedure performed on (b)(6) 2026.No additional details were provided.Additional information was received on 25-mar-2026: when the ar-7900 zonenavigator system handle failed, the cannula was replaced with an ar-7905 zone navigator system cannula; however, the needle still could not be passed.Therefore, the case was completed using other product by converting to an outside-in approach.The procedure was delayed by approximately five to ten minutes as multiple methods were attempted to pass the needle through the cannula.No additional anesthesia was believed to have been administered to the patient.Additional information was received on 01-apr-2026: the patient did not experience a temporary impairment or significant increase in recovery time as a result of switching to an outside approach.An incision was already present for dealing with the hardware portion of the tibia plateau fracture.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
2-0 SUTURETAPE MENISCUS REPAIR NEEDLES
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24858871
Report Number1220246-2026-02172
Device Sequence Number13399101
Product Code GAT
UDI-Device Identifier00888867298002
UDI-Public(01)00888867298002(11)240501(17)290430(10)4079139663
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K221354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2-0 SUTURETAPE MENISCUS REPAIR NEEDLES
Device Catalogue NumberAR-7523
Device Lot Number4079139663
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer07/13/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown